# SDR CA150825004

- Difficulty date: August 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,360 hours
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 3996001007
- Condition: Failed
- Location: Rudder Trim
- Part time: 1,165 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) TRIM TESTED NORMALLY DURING PRE-FLIGHT CHECKS, HOWEVER ON PUSH BACK,  FOLLOWING NR 1 ENGINE START.  RUDDER TRIM INDICATOR SHOWED FULL RIGHT DEFLECTION AND WOULD NOT TRIM. MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
